MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Catalog Number 03183688122
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they ran patient samples as part of a lot-to-lot comparison on the cobas 8000 c 502 module when starting a new lot of alb2 albumin gen.2.Two patient samples had discrepant results for albumin.When tested with the old lot (lot 64818101), the first sample initially resulted in an albumin value of 2.60 g/dl and this value was reported outside of the laboratory.The sample was repeated twice with the new lot (lot 657589), resulting in values of 4.37 g/dl and 4.36 g/dl.The repeat values were deemed correct.When tested with the old lot (lot 64818101), the second sample initially resulted in an albumin value of 2.54 g/dl and this value was reported outside of the laboratory.The sample was repeated twice with the new lot (lot 657589), resulting in values of 4.80 g/dl and 4.79 g/dl.The repeat values were deemed correct.The serial number of the c 502 analyzer is (b)(4).
 
Additional Manufacturer Narrative
The last calibration performed on (b)(6)2022 was ok and there were no alarms.Quality controls recovered within established ranges.There was no indication of a reagent performance issue.The field service engineer determined the sampling mechanism was sticking.The sampling mechanism was replaced.The prove adjustment was verified.Mechanism checks passed.An instrument check and precision studies were performed.Operational and mechanical checks passed.The investigation determined the service actions resolved the issue.

Brand Name
ALB2 ALBUMIN GEN.2
Common Device Name
BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16096673
Report Number1823260-2023-00041
Device Sequence Number6704345
Product Code CIX
UDI-Device Identifier04015630918898
UDI-Public04015630918898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number03183688122
Device Lot Number64818101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown